Vol. 3, No. 6, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
A rooted-trees $q$-series lifting a one-parameter family of Lie idempotents

Frédéric Chapoton

Vol. 3 (2009), No. 6, 611–636
Abstract

We define and study a series indexed by rooted trees and with coefficients in (q). We show that it is related to a family of Lie idempotents. We prove that this series is a q-deformation of a more classical series and that some of its coefficients are Carlitz q-Bernoulli numbers.

Keywords
tree series, operads, Lie idempotents, Bernoulli–Carlitz numbers
Mathematical Subject Classification 2000
Primary: 18D50
Secondary: 17D25, 05C05
Milestones
Received: 2 September 2008
Revised: 9 July 2009
Accepted: 16 August 2009
Published: 20 November 2009
Authors
Frédéric Chapoton
Institut Camille Jordan
Université Claude Bernard Lyon 1
21 Avenue Claude Bernard
69622 Villeurbanne
France
http://math.univ-lyon1.fr/~chapoton/